# SDR IPXA2024103046577

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,334 hours, 4,533 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 6013K000101
- Part serial: 18083961
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  RUDDER RATIO SINGLE EICAS MESSAGE. RESULTED IN ATB. REMOVED AND REPLACED UPPER RUUDER RATIO CHANGER ACTUATOR SERVO M520 IAW AMM 27-21-12, OPS CHECK GOOD MSG CLEARED. RIG PIN R4 REMOVED. C/W RII REQUIREMENTS, VERIFIED RIG PIN R4 REMOVED, REF GMM 04-02
